The Rural South
Bibliographic Data
| ID | 3023850 |
|---|---|
| Authors | W Gee, William J Gee (0000-0002-6520-6216, corresponding author) |
| Year | 1924 |
| Volume | 2 |
| Issue | 5 |
| Pages | 713-717 |
| Publication date | 1924-09-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Social Forces (JOURNAL) |
| Journal identifiers | ISSN: 0037-7732 • E-ISSN: 1534-7605 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/3006217 |
| OpenAlex | W2328926846 |
| Language | EN |
Journal Article The Rural South Get access Wilson Gee Wilson Gee Search for other works by this author on: Oxford Academic Google Scholar Social Forces, Volume 2, Issue 5, September 1924, Pages 713–717, https://doi.org/10.2307/3006217 Published: 01 September 1924
Gee · Generalized estimating equation · Geography · Sociology · Statistics · Mathematics · Race, History, and American Society
| Highly cited | No |
|---|